About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 869621, 6 pages
http://dx.doi.org/10.1155/2013/869621
Research Article

Exponential Attractor for Lattice System of Nonlinear Boussinesq Equation

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 14 July 2013; Accepted 13 August 2013

Academic Editor: Zhan Zhou

Copyright © 2013 Min Zhao and Shengfan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the lattice dynamical system of a nonlinear Boussinesq equation. We first verify the Lipschitz continuity of the continuous semigroup associated with the system. Then, we provide an estimation of the tail of the difference between two solutions of the system. Finally, we obtain the existence of an exponential attractor of the system.